# SDR MALA060304

- Difficulty date: May 5, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 18,362 hours, 20,054 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 625-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND SEAT TRACK AT BL 0, BETWEEN FS 625 AND 640 FLOOR SUPPORT FLANGE ON THE LEFT HAND SIDE OF THE TRACK IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO S53342.
